MathSciNet Relay Station
MathSciNet bibliographic data
MR1712445 82B26 (35Q99 45K05)
Bates, Peter W.; Chmaj, Adam An integrodifferential model for phase transitions: stationary solutions in higher space dimensions. J. Statist. Phys. 95 (1999), no. 5-6, 1119–1139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement